# SDR CA081212012

- Difficulty date: December 1, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 297 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Magnetic Seal
- Part number: 770441
- Condition: Leaking
- Location: T/R Gearbox
- Part time: 210 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) MAG SEAL LEAK AT INPUT SEAL OF TGB.
